# SDR DALA12004537003

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 56,431 hours, 7,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 12, 13, 14 DO NOT WORK.  REPLACED POWER SUPPLY PER AMM 33-52.  OPS CHECKED GOOD.
